Wearing anything synthetic causes extreme nausea, faintness and beating heart?

I am 67and female. I have always had very dry skin, and at present wearing anything synthetic causes extreme nausea, faintness and beating heart. The symptoms gradually worsen until I remove the offending item(s). The same symptoms occur temporarily if I even touch synthetics fabrics of any kind. A dermatologist recommended Aveena moisturizing cream and prescribed Clobetasone. But the Aveena produced the same symptoms and I had to bathe, flannel and towel it off, and do not like therefore to risk the Clobetasone. The condition has gradually become more extreme over the past couple of months. I cannot even go out, as the synthetic lining all coats have affects me even through the clothes underneath, and feels as if it is burning me. Could I have thin skin? Would extreme dehydration cause it?



Doctor Answers And General Comments : (both members and visitors can post)

3 Answers on "Wearing anything synthetic causes extreme nausea, faintness and beating heart?"

Notify of
avatar
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Yes dry skin can aggrevate you condition, clearly you are allergic to Aveena Components ,your doctor may ask for immunoglobulins test and switch your medication , Calmurid cream can fix your problem
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Of course dehydration can aggrevate your problem.
I recommend a patch test to determine the chemicals you are allergic to.
Also Wear clothing that is made out of natural fabrics such as cotton and linen
Wear clothing that is light coloured as these will contain less dye
Wear loose fitting clothing in hot/humid environments
Avoid clothing that is labeled “non-iron” and “dirt-repellent” as it is likely these have been chemically treated
Avoid clothing marked “wash separately” as this implies dyes easily bleed from the fabric

Dr Mahaveer
Member
Dr Mahaveer

hi,
u seem to have allergy and hypersensitivity .
avoid allergy producing stuff.
take anti histaminic tablets.
use anti histamine steroid based creams.
thanks